# SDR UIEA2018103102459

- Difficulty date: September 29, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,124 hours, 16,734 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Sensor
- Part number: 711045
- Part serial: 0000
- Condition: Malfunctioned
- Location: Fuel Fill Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPS CHECK OF THE OVERFILL RESET SWITCH, FOUND THE SWITCH HAD TO BE HELD IN ORDER TO OPEN THE FUEL FILL VALVES.  REMOVED AND REPLACED THE RT FUEL LEVEL SENSOR IAW AMM 28-21-03,  OPS CHECKED GOOD.
